RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 51, Issue 4(310)  


Factorization of birational maps of rational surfaces from the viewpoint of Mori theory
V. A. Iskovskikh
3
The rate of convergence in ergodic theorems
A. G. Kachurovskii
73
Program algebras of recursive functions
V. D. Solov'ev
125
Sergei Mikhailovich Kozlov (obituary)
N. S. Bakhvalov, A. Yu. Belyaev, M. I. Vishik, V. V. Zhikov, V. P. Maslov, O. A. Oleinik, G. P. Panasenko, A. L. Piatnitski
145

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Critical points of the rotation function of an integrable Hamiltonian system
P. I. Topalov
147
Multivalued groups and Hopf $n$-algebras
V. M. Buchstaber, E. G. Rees
149
Ergodicity of billiards in polygons: explicit examples
Ya. B. Vorobets
151
Transversal intersection of separatrices, the structure of the set of quasi-stochastic motions and the non-existence of an analytic integral in multidimensional systems
S. A. Dovbysh
153
Reconstruction of a potential from the eigenvalues of various problems
V. V. Dubrovskii
155
The classification of minimal skeletons with a regular boundary
A. O. Ivanov, A. A. Tuzhilin
157
The representation of rational numbers by terminating continued fractions
S. V. Konyagin, N. G. Moshchevitin
159
On estimates of the effective energy for the averaged Poisson equation with a $p$-Laplacian
D. Lukkassen
161
Normal forms of Poisson structures in three-dimensional space
O. V. Lychagina
163
Obstructions to reconstructions from a pair of manifolds
Yu. V. Muranov, D. Repovš
165
Baire isomorphisms and dimension
E. G. Pytkeev
167
On the diassociativity of smooth monoalternative loops
L. V. Sabinin
169
Piecewise integral rings and non-singular primary ideals
A. A. Tuganbaev
171
Minimax optimality of the method of cumulative sums (cusum) in the case of continuous time
A. N. Shiryaev
173
Reconstruction of a Sturm–Liouville equation with an integrable weight
V. Ya. Yakubov
175

Mathematical Events
Adelaida Borisovna Vasil'eva (on her seventieth birthday)
O. A. Oleinik, A. A. Samarskii, V. I. Il'in, A. G. Sveshnikov, V. F. Butuzov
177
Yakov Grigor'evich Sinai (on his sixtieth birthday)
S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova
179
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019